# SDR USAA2013042400019

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 40,243 hours, 16,367 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3200
- Condition: Low Pressure
- Location: Service Door
- Part time: 40,238 hours, 16,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LEFT SERVICE DOOR EMERGENCY CYLINDER/ACCUMULATOR LOW.  MAINTENANCE SERVICED AFT LEFT SERVICE DOOR EMERGENCY CYLINDER/ACCUMLATOR BOTTLE PER 52-10-00-614-001.
